UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

THE RANDOM-WALK REPRESENTATION OF CLASSICAL SPIN SYSTEMS AND CORRELATION INEQUALITIES .2. THE SKELETON INEQUALITIES

BRYDGES, DC; FROHLICH, J; SOKAL, AD; (1983) THE RANDOM-WALK REPRESENTATION OF CLASSICAL SPIN SYSTEMS AND CORRELATION INEQUALITIES .2. THE SKELETON INEQUALITIES. COMMUN MATH PHYS , 91 (1) 117 - 139.

Full text not available from this repository.
Type: Article
Title: THE RANDOM-WALK REPRESENTATION OF CLASSICAL SPIN SYSTEMS AND CORRELATION INEQUALITIES .2. THE SKELETON INEQUALITIES
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics
URI: http://discovery.ucl.ac.uk/id/eprint/1323459
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item